# SDR 96UAL900193

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Engine: Ge CF650C2
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Compt
- Component: Garret, 3810262MOD
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT ODOR OF SMOKE IN AIRCRAFT ON ENGINE PNEUMATICS AT HIGH ENGINE POWER.  ODOR ISOLATED TO NR 2 PNEUMATICS WHEN USING APU BLEED.  REPLACED APU.
